# SDR DALA2024022702729

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 11,249 hours, 5,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 9 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 26FEB24 0147 UTC 02 CORR BY COBB 01831429 IAH 26FEB24 ATA 5742 RII: N ENTR 01831429 W REPAIRED RH SLAT TRACK NBR 9 UPPER FWD SURFACE IAW ER/A 607379- 14AD REV D AND PRI 607379-14AD REV 0 MATCHED. (LP# 0218537)
